# SDR SWAA2014090931706

- Difficulty date: July 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 23,710 hours, 10,270 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW SPAR VERTICAL PRESS WEB CRACKED AT BS 663 BETWEEN RBL 41 TO 42.5.  REPAIRED WEB IAW SRM.
